# SDR SWAA2024082618427

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH FLOOR TO SIDEWALL SUPPORT FRAME HAS MULTIPLE AREAS WITH CORROSION FROM BS727F+14 TO BS767; WL156; RBL 22.<[01] REMOVED AND REPLACED ZEE CHANNEL (FLOOR TO SIDEWALL SUPPORT) LOCATED BETWEEN BS.727+4 - BS.767 RBL 20 WL.156 IAW B-737-800 SRM 51-40-02 AND DWG# 146A7500.;[02] REMOVED AND REPLACED ZEE CHANNEL (FLOOR TO SIDEWALL SUPPORT) LOCATED BETWEEN BS.727+4 - BS.767 RBL 20 WL.156 IAW B-737-800 SRM 51-40-02 AND DWG# 146A7500 REV:-;[03] VERIFIED CORRECTIVE ACTION 2
